Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345766] of Joseph D Rabinoff

Papers Published

  1. Papikian, M; Rabinoff, J, Optimal quotients of Jacobians with toric reduction and component groups, Canadian Journal of Mathematics, vol. 68 no. 6 (December, 2016), pp. 1362-1381 [doi]
    (last updated on 2021/05/13)

    Abstract:
    Let J be a Jacobian variety with toric reduction over a local field K. Let J → E be an optimal quotient defined over K, where E is an elliptic curve. We give examples in which the functorially induced map φJ → φ on component groups of the Neron models is not surjective. This answers a question of Ribet and Takahashi. We also give various criteria under which φJ → φ E is surjective and discuss when these criteria hold for the Jacobians of modular curves. E E

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320